# SDR ASAA2023072744302

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 7,742 hours, 2,218 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW OVERHEAT LT ILLUMINATED ON TAXI OUT IN SEA QRH ACCOMPLISHED. GROUNDED - YES. ACCOMPLISHED WINDOW HEAT SYSTEM OPERATIONAL TEST PER B737-9 AMM 30-41-00-710-801. NO DEFECTS NOTED.
